Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I started taking Logynon last week and im getting bad headaches

Hi i started taking Logynon last week and im getting bad headaches and dont feel right in myself at all, i feel really hot and tired too and slightly lightheaded. Should i stop taking it and If i stop taking it will i get another period straight away ?
Asked On : Mon, 19 Jul 2010
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Oral pills are commonly associated with side effects like headache, nausea, etc. If the headache is severe enough to compromise your lifestyle then you need to stop taking it. Stopping the pills will cause withdrawal bleeding and you will get your periods after 2-3 days of stopping the pill.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor